×

Found 2,985 Documents (Results 1–100)

100
MathJax

On linear groups with the property of order finiteness of all primitive words in generators. (English. Russian original) Zbl 1401.20052

J. Math. Sci., New York 233, No. 5, 616-625 (2018); translation from Fundam. Prikl. Mat. 21, No. 1, 23-35 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Orbits of the automorphism group of a module over a principal ideal ring. (English. Russian original) Zbl 1370.20055

Mosc. Univ. Math. Bull. 71, No. 5, 196-199 (2016); translation from Vestn. Mosk. Univ., Ser. I 71, No. 5, 37-40 (2016).
MSC:  20K30 13C10 13F10
PDF BibTeX XML Cite
Full Text: DOI

Periodic residually finite groups with abelian subgroups of finite ranks. (English. Russian original) Zbl 1346.20052

J. Math. Sci., New York 213, No. 2, 272-275 (2016); translation from Fundam. Prikl. Mat. 19, No. 2, 213-218 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Zeta functions of groups and rings – recent developments. (English) Zbl 1377.11103

Campbell, C.M. (ed.) et al., Groups St Andrews 2013. Selected papers of the conference, St. Andrews, UK, August 3–11, 2013. Cambridge: Cambridge University Press (ISBN 978-1-107-51454-6/pbk; 978-1-316-22734-3/ebook). London Mathematical Society Lecture Note Series 422, 469-492 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software